# SDR SWIA201334694

- Difficulty date: September 6, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 25,058 hours, 21,142 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON UPPER LE SKIN DUE TO CHAFFED BEYOND ALLOWABLE LIMITS.  C-CHECK REPLACED THE LT AILERON UPPER LE SKIN IAW SRM.
